# SDR NSVA20120525545

- Difficulty date: May 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 9,064 hours, 8,879 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Panel
- Condition: Smoke
- Location: Refueling
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FUELING THE SINGLE POINT REFUELING PANEL STARTED TO ARC AND SMOKE.
